Weighted projective varieties

  • Igor Dolgachev
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 956)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V.I. ARNOL'D: Normal forms of functions, Uspehi Mat. Nauk, 29, No.2 (1974), 11–49 (in Russian; Engl. Transl.: Russian Math. Surveys, 29, No. 2 (1974), 10–50).MathSciNetMATHGoogle Scholar
  2. [2]
    M. ATIYAH, I. MACDONALD: Introduction to commutative algebra, Addison-Wesley Publ. Comp., 1969.Google Scholar
  3. [3]
    N. BOURBAKI: Groupes et Algebres de Lie, ch. IV–VI, Hermann, 1968.Google Scholar
  4. [4]
    F. CATANESE: Surfaces with k2=pg=1 and their period mapping; Proc. Copenhagen Sum. Meeting on Alg. Geom., Lect. Notes in Math. vol. 732, 1–29, Springer-Verlag, 1979.MathSciNetGoogle Scholar
  5. [5]
    V. DANILOV: Geometry of torical varieties. Uspehi Mat. Nauk 33, No. 2 (1978) 83–134 (in Russian; Engl. Transl.: Russian Math. Surveys, 33, No. 2 (1978), 97–154).MathSciNetGoogle Scholar
  6. [6]
    V. DANILOV: Newton polytopes and vanishing cohomology. Funkt. Anal. Priloz 13, No. 2 (1979), 32–47 (in Russian; Engl. Transl. Funct. Anal. Appl. 13, No. 2 (1979), 103–114).MathSciNetGoogle Scholar
  7. [7]
    C. DELORME: Espaces projectifs anisotropes, Bull. Soc. Math., France, 103, 1975, 203–223.MathSciNetMATHGoogle Scholar
  8. [8]
    I. DOLGACHEV: Automorphic forms and quasihomogeneous singularities (in preparation).Google Scholar
  9. [9]
    I. DOLGACHEV: Newton polyhedra and factorial rings, J. Pure and App. Algebra 18 (1980), 253–258; 21 (1981), 9–10.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    R. FOSSUM: The divisor class group of a Krull domain, Ergeb. Math. Bd. 74, Springer-Verlag. 1973.Google Scholar
  11. [11]
    P. GRIFFITHS: On the periods of certain rational integrals I, Ann. Math. 90 (1969), 460–495.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    A. GROTHENDIECK: Elements de Geometrie Algebrique, ch. 2, Publ. Math. de l'IHES, No. 8, 1961.Google Scholar
  13. [13]
    A. GROTHENDIECK: Cohomologie locale des faisceaux cohérents et théoremes de Lefschetz locaux et globaux (SGA2), North Holland Publ., 1968.Google Scholar
  14. [14]
    H. HAMM: Die Topologie isolierten Singularitäten von vollstandigen Dürchschnitten koplexer Hyperflächer Dissertation. Bonn. 1969.Google Scholar
  15. [15]
    A. HOVANSKII: Newton polyhedra and the genus of complete intersections, Funkt. Anal.: Priloz. 12, No 1 (1978), 51–61 (in Russian; Engl. Transl.: Funct. Anal. Appl., 12, No 1 (1978), 38–46).MathSciNetGoogle Scholar
  16. [16]
    E. KUNZ: Holomorphen Differentialformen auf algebraischen Varietäten mit Singularitäten. Manuscripta Math., 15 (1975), 91–108.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    YU. I. MANIN: Cubic forms, Moscow, 1972; (in Russian: Engl. Transl. by North Holland, 1974).Google Scholar
  18. [18]
    J. MILNOR: Singular points of complex hypersurfaces, Ann. Math. Studies, No 61, Princeton, 1968.Google Scholar
  19. [19]
    S. MORI: On a generalization of complete intersections, Journ. Math. Kyoto Univ., vol. 15, 3 (1975), 619–646.MathSciNetMATHGoogle Scholar
  20. [20]
    P. ORLIK, P. WAGREICH: Isolated singularities with ℂ*-action, Ann. Math., 93 (1971), 205–228.MathSciNetCrossRefMATHGoogle Scholar
  21. [21]
    H. PINKHAM: Singularités exceptionneles, la dualite étrange d'Arnold et les surfaces K3, C.R. Acad. Sci. Paris, 284 (1977), 615–617.MathSciNetMATHGoogle Scholar
  22. [22]
    H. POPP: Fundamentalgruppen algebraischer Mannigfaltigkeiten, Lect. Notes Math., vol. 176, Springer-Verlag 1970.Google Scholar
  23. [23]
    J. STEENBRINK: Intersection forms for quasihomogeneous singularities, Comp. Math., v. 34, Fasc. 2, (1977), 211–223.MathSciNetMATHGoogle Scholar
  24. [24]
    A. TODOROV: Surfaces of general type with K2=pg=1, I. Ann. Scient. Ec. Norm. Sup., 13 (1980), 1–21.Google Scholar
  25. [25]
    P. WAGREICH: Algebras of automorphic forms with few generators. Trans. AMS, 262 (1980), 367–389.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Igor Dolgachev

There are no affiliations available

Personalised recommendations